# SDR DHL2003873599

- Difficulty date: July 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W AFT JAMB SKIN CRACKED .250 AT STA FS.8.000 L33R. PERFORMED MAJOR REPAIR IAW EODHL-030623, ED-3439. REMOVED EXISTING REPAIR DBLR, FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT DAMAGED AREA IAW EODHL-030623, ED-3439. PERFORMED NDT INSP IAW NDT SPM PART 6-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FAB A REPAIR DBLR A FILLER IAW EODHL-030623, ED-3439. CLEANED, TREATED, PRIMED REPAIR DOUBLER AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11.  INSTALL FILLER AND DBLR ON NLG W/W AFT JAMB SKIN (STA. FS 8.000, L-33R) USING NEW FASTENERS IAW EODHL 030623, ED-3439, SRM 51-1-21 AND SRM 51-1-20D.
